Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 3, NWS Northern Indiana

January 8, 2008Carroll County, White County, Indiana

NWS Northern Indiana issued this flash flood warning at Jan 8, 2008, 8:21 PM EST for Carroll County, White County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 8, 2008, 8:21 PM EST (01:21 UTC)
Expired
Jan 9, 2008, 2:15 AM EST
In force
6 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Unknown

Counties Carroll County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
108 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIWX 090130
FFWIWX
INC015-181-090715-
/O.NEW.KIWX.FF.W.0003.080109T0121Z-080109T0715Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR EXCESSIVE RAIN IN...
  CARROLL COUNTY IN NORTH CENTRAL INDIANA
  WHITE COUNTY IN NORTHWEST INDIANA

* UNTIL 215 AM EST WEDNESDAY MORNING

* AT 821 PM EST...THE NORWAY DAM OPERATOR REPORTED FLOW OF 24087 
  CUBIC FEET PER SECOND THROUGH THE NORWAY DAM. EVACUATIONS WERE 
  STILL IN EFFECT ACCORDING TO THE WHITE COUNTY SHERIFFS OFFICE. 
  WHILE THE RAIN WILL DECREASE IN COVERAGE AND INTENSITY THIS 
  EVENING...CONTINUED RUNOFF FROM RAINFALL AMOUNTS...IN EXCESS OF 5 
  INCHES...WILL CONTINUE OVERNIGHT. 

PEOPLE IN LOW LYING AREAS BELOW THE DAM ARE URGED TO MOVE TO HIGHER
GROUND IMMEDIATELY AND FOLLOW INSTRUCTIONS GIVEN BY OFFICIALS. DO 
NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADWAYS.

FURTHER STATEMENTS WILL BE ISSUED AS MORE INFORMATION BECOMES
AVAILABLE.

LAT...LON 4079 8674 4065 8674 4066 8679 4079 8679

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jan 8, 6:55 PM EST, 1 hour 26 minutes earlier.

Area forecast discussion, Jan 8, 6:55 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
655 PM EST TUE JAN 8 2008

.UPDATE...
SFC COLD FRONT WAS LOCATED FROM GARY INDIANA TO MEMPHIS TENNESSEE
AS OF 2330Z...WITH A SHARP WIND SHIFT SEPARATING WARM UNSEASONABLE
AIR FROM MUCH COLDER AIR SURGING IN FROM THE NW. PROFILER DATA
CONFIRMS AN IMPRESSIVE 100 KNOT MID LEVEL SPEED MAX ADVECTING
INTO THE REGION PER THE THE POTENT UPPER TROUGH ADVANCING EAST.
STRENGTHENING LL JET OVER PORTIONS OF IN AND OH IN RESPONCE TO THIS
DISTURBANCE IS SUPPORTING ROBUST MOISTURE CONVERGENCE OVER
CENTRAL AND EASTERN PORTIONS OF THE FA. COLLOCATION OF THIS STRONG
LL CONVERGENCE UNDER THE RIGHT ENTRANCE REGION OF A POWERFUL
130 KNOT UPPER JET WILL SUPPORT MASS COLUMN EVACTUATION AND
DEEPENING SFC LOW PRESSURE AS WELL AS HEAVY PRECIP THREAT. THIS
ROBUST VERTICAL MOTION WILL CONTINUE TO SUPPORT UPWARD VERTICAL
MOTION OVER CENTRAL AND EASTERN PORTIONS OF THE FA THROUGH THE
EVENING AHEAD OF AN ACCELERATING COLD FRONT. GIVEN LOCATION OF
EXPECTED PRECIP SUPPORT...HAVE CONTINUED FLOOD WATCH THIS EVENING
OVER PORTIONS OF NW OHIO AND SOUTH CENTRAL MI. RAPID COOLING ALOFT
DEPICTED BY 18Z NAM BUFFER SOUNDINGS CONTINUE TO SUPPORT A DECENT
CONVECTIVE THREAT /REINFORCED BY NEGATIVE SHOWALTER VALUES/ HENCE
HAVE RETAINED THUNDER. HAVE LET EXPIRATION TIME RIDE AT THIS
POINT GIVEN ACCELERATING NATURE OF THE FRONT AND SHIFT OF FAVORED
DYNAMICS EAST OUT OF THE AREA BY MIDNIGHT. CANCELED REMAINDER OF
THE WATCH...AS VARIOUS FLOOD WARINGS ARE IN AFFECT AND HEAVY
RAINFALL THREAT HAS PASSED.

ALSO REMOVED SNOW MENTION FROM THE FORECAST AS PRECIP WILL END
BEFORE THERMAL PROFILES SUPPORT SNOW.

&&

.PREV DISCUSSION... /ISSUED 352 PM EST TUE JAN 8 2008/

SHORT TERM...
WIDESPREAD RAINS CONTINUE TO FALL ACROSS THE IWX FORECAST AREA.
THANKS TO MELTING SNOW AND RAINFALL TOTALS OF 2 TO 5 INCHES OVER THE
PAST 24 HOURS...EXTENSIVE FLOODING HAS BEEN COMMON...AND WILL
CONTINUE TO BE SO THROUGH THE SHORT TERM.

AS OF EARLY AFTERNOON...THE COLD FRONT EXTENDED FROM JUST WEST OF
CHICAGO TO JUST WEST OF ST. LOUIS TO JUST EAST OF TULSA. THE MODELS
APPEAR TO BE IN PRETTY GOOD AGREEMENT WITH THE MOTION OF THIS
BOUNDARY OVER THE NEXT 24 HOURS. IT IS CURRENTLY EXPECTED TO REACH
THE WESTERN BORDER OF THE COUNTY WARNING AREA AROUND 00Z TONIGHT...
AND SHOULD EXIT THE AREA AT ABOUT 06Z TONIGHT. WITH THE WARM SECTOR
EXPECTED TO REMAIN IN THE AREA THROUGH MUCH OF THE NIGHT...WILL
LIKELY EXTEND THE FLOOD WATCH UNTIL MIDNIGHT TONIGHT. SINCE THE FAR
SOUTHEASTERN ZONES HAVE NOT SEEN NEARLY AS MUCH RAIN AS OTHER PARTS
OF THE AREA...WILL NOT ADD THEM...KEEPING THE AREA THE SAME AS IS
NOW DEPICTED.

RAIN IS EXPECTED TO END FROM WEST TO EAST OVERNIGHT AS THE COLD
FRONT MOVES ACROSS INDIANA AND INTO CENTRAL OHIO. MUCH COOLER AIR
WILL WORK ITS WAY INTO THE AREA...BRINGING US CLOSER TO NORMAL
VALUES FOR THIS TIME OF YEAR. CURRENT GRIDS LOOKED TO BE IN PRETTY
GOOD SHAPE...SO NOT TOO MANY CHANGES WILL BE MADE FOR THIS FORECAST
CYCLE.

LONG TERM...
WEDNESDAY NIGHT THROUGH TUESDAY

NOT MUCH CHANGES IN THE LONG TERM FORECAST GIVEN THE LARGE AMOUNT OF
DISCREPANCY AMONG THE FORECAST MODELS AND ENSEMBLES. ONE THING THAT
IS CERTAIN IS A TREND TO COOLER MORE SEASONABLE WEATHER THROUGH THE
PERIOD WITH BELOW NORMAL TEMPS LOOKING LIKELY ONCE AGAIN BY
MID-LAKE NEXT WEEK...AS BROAD UPPER TROUGHING GROWS OVER THE CENTRAL
AND EASTERN US IN RESPONSE TO CAA VIA SEVERAL SMALL SCALE
DISTURBANCES ADVECTING THROUGH THE MID-LEVEL FLOW. HAVE CONTINUED TO
TREND THE FORECAST TO THE LATEST ECMWF...AS IT STILL HAS THE BEST
RUN TO RUN CONTINUITY AND SUPPORT FROM ITS OWN ENSEMBLE MEMBERS.
THIS ESPECIALLY INCLUDES THE FIRST FEW PERIODS OF THE LONG TERM.
MAIN HIGHLIGHT IN THE EXTENDED CONTINUES TO BE THE CHANCES FOR
PRECIP THURSDAY AND THURSDAY NIGHT....WITH THE POSSIBILITY OF
ACCUMULATING SNOW STILL VERY MUCH ALIVE.

THURSDAY...STRONG MID LEVEL DISTURBANCE ADVECTING IN THE PAC NW WILL
TOP THE BUILDING WESTERN RIDGE AND DIVE INTO THE CENTRAL
PLAINS...SUPPORTING THE DEVELOPMENT OF SFC LOW PRESSURE OVER THE
LOWER OHIO VALLEY. 12Z RUN OF THE ECMWF HAS SPED THIS SYSTEM
UP...BRINGING THETA-E ADVECT PRECIP INTO THE AREA BY THURS
AFTERNOON. THIS HAS THE SUPPORT OF THE GFS AND NAM...AND SO HAVE
UPPED POPS TO 40 ACROSS THE BOARD FOR THIS. ALSO INCREASED POPS TO
LIKELY THURS NIGHT GIVEN PLACEMENT OF THE SFC LOW PRESSURE SYSTEM
AND ASSOCIATED UPPER LEVEL DISTURBANCE.

FOR THE REST OF THE PERIOD...HAVE CONTINUED WITH PREVIOUS FORECAST
IDEA OF TRENDING THINGS DOWN TOWARD CLIMO WITH CONTINUED CAA THROUGH
THE PERIOD. GIVEN THE COMPLEX AMPLIFIED FLOW WITH NUMEROUS
DISTURBANCES /STEMMING FROM DEEP TROUGHING OVER THE NORTHERN CENTRAL
PACIFIC/ PROGGED TO ADVECT INTO THE REGION...HAVE ALLOWED LOW POPS
TO RIDE THROUGH THE PERIOD AS IT WILL BE VERY HARD TO DETERMINE THE
TRACK/INTENSITY/AND TIMING OF EACH DISTURBANCE. ONE THING THAT DOES
LOOK POSSIBLE IS ANOTHER ARCTIC OUTBREAK MID TO LATE NEXT WEEK.
ROBUST RIDGING OVER WESTERN NA AND THE EASTERN PACIFIC WILL
EVENTUALLY FORCE ANOTHER ARTIC SURGE SOUTH INTO THE REGION...AS NW
MEAN UPPER FLOW WILL SUPPORT NUMEROUS CLIPPER SYSTEMS WITH
ASSOCIATED CAA. LAKE SNOWS MAY ALSO BE AN ISSUE NEXT WEEK WITH
FAVORED FETCH AND COLD FLOW LOOKING LIKELY IN SEVERAL PERIODS.

AVIATION.../18Z TAFS/
SOUTHERLY FLOW CONTG OVER NRN INDIANA ATTM. CDFNT OVER WI/IL WILL
MOVE EAST THIS AFTN/TNGT AS LOW PRESSURE DVLPS ALONG THE FRONT
OVER IL AND MOVES NE. MORE SHOWERS AHEAD OF THIS SHRTWV WERE MOVG
NE INTO THE AREA ATTM AND SHOULD CONT TO AFFECT THE TERMINALS THIS
AFTN. WINDS ALOFT ARE VERY STRONG AND WILL BE INCREASING BUT
EXPECT SHOWER ACTIVITY WILL STABILIZE LOW LEVELS AND PREVENT
STRONGEST GUSTS FROM REACHING SFC... STILL SOME GUSTS ABOVE 30KT
EXPECTED AT FWA. MVFR CONDITIONS SHOULD PREDOMINATE THROUGH THE
PERIOD. FROPA EXPECTED AT SBN AROUND 00Z AND FWA AROUND 06Z. SOME
TSTMS ARE PSBL WITH FROPA... ESPECIALLY AT FWA WHERE A LITTLE MORE
INSTABILITY EXPECTED... HWVR COVERAGE QUESTIONABLE ENOUGH ATTM TO
ONLY INCLUDE CB MENTION IN TAF.

MARINE
WINDS SHOULD BE A BIT STRONGER THAN EARLIER THOUGHT AFTER FRONTAL
PASSAGE. HAVE INCREASED THE WINDS TO 20 TO 25 KNOTS WITH HIGHER
GUSTS...AND SEAS WILL EXCEED SCA CRITERIA. HAVE ALREADY ISSUED A
SMALL CRAFT ADVISORY. SHOULD SEE SCA CONDITIONS THROUGH ALL OF
WEDNESDAY AS A TIGHT PRESSURE GRADIENT DEVELOPS OVER THE LAKES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR MIZ081.

OH...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR OHZ001-002-004-005-
     015.

LM...SMALL CRAFT ADVISORY FROM 1 AM TO 6 PM EST WEDNESDAY FOR LMZ043-
     046.

&&

SHORT TERM/AVIATION...REHBEIN
LONG TERM...CHAMBERLAIN
UPDATE...CHAMBERLAIN
Hazardous weather outlook, Jan 8, 3:08 PM EST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
308 PM EST TUE JAN 8 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-092015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
308 PM EST TUE JAN 8 2008 /208 PM CST TUE JAN 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL COMBINED WITH RECENT SNOW MELT AND SATURATED GROUND
WILL CONTINUE TO RESULT IN WIDESPREAD RIVER FLOODING AND FLOODING
OF LOW LYING AND POOR DRAINAGE AREAS. THERE IS A SIGNIFICANT FLOOD
POTENTIAL FOR MANY OTHER AREAS...ESPECIALLY WHERE HEAVIER BANDS OF
RAIN FALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MIX OF RAIN AND SNOW IS POSSIBLE THURSDAY NIGHT WITH THE
POTENTIAL FOR ACCUMULATION SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY. REPORTS OF ANY
FLOODING AND HEAVY RAINFALL WILL BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-092015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
308 PM EST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS SMALL CRAFT CONDITIONS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT WEDNESDAY...AND AGAIN
LATE IN THE PERIOD ON FRIDAY INTO SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

JC

In the hours before

Local storm report, Jan 8, 4:31 PM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 PM EST TUE JAN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLOOD            2 SW TALMA              41.13N  86.34W
01/08/2008                   FULTON             IN   LAW ENFORCEMENT

            2 CHILDREN DROWNED WHEN SUV SUBMERGED IN HIGH WATER

&&

EVENT NUMBER 00641

BJS
Local storm report, Jan 8, 4:54 PM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
454 PM EST TUE JAN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLOOD            2 SW TALMA              41.13N  86.34W
01/08/2008                   FULTON             IN   LAW ENFORCEMENT

            *** 2 FATAL, 1 INJ *** 2 CHILDREN DROWNED WHEN SUV
            SUBMERGED IN HIGH WATER...UPDATE...AGES OF CHILDREN 2
            AND 5...ALSO 1 INJURY TO VOLUNTEER FIREMAN DURING
            ATTEMPTED RESCUE

&&

CORRECTED FATALITIES...INJURIES...REMARKS

EVENT NUMBER 00641

BJS
Local storm report, Jan 8, 5:42 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 PM EST TUE JAN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HEAVY RAIN       NILES                   41.83N  86.25W
01/08/2008  M2.65 INCH       BERRIEN            MI   TRAINED SPOTTER

&&

EVENT NUMBER 00642

MCS
Local storm report, Jan 8, 6:00 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 PM EST TUE JAN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HEAVY RAIN       FORT WAYNE              41.07N  85.14W
01/08/2008  M1.44 INCH       ALLEN              IN   TRAINED SPOTTER

            STORM TOTAL RAINFALL

&&

EVENT NUMBER 00643

MCS
Local storm report, Jan 8, 6:01 PM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EST TUE JAN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HEAVY RAIN       LITCHFIELD              42.04N  84.76W
01/08/2008  M2.02 INCH       HILLSDALE          MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL

&&

EVENT NUMBER 00644

MCS
Local storm report, Jan 8, 7:35 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 PM EST TUE JAN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            REYNOLDS                40.75N  86.87W
01/08/2008                   WHITE              IN   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO HIGH WATER...INCLUDING
            HIGHWAY 24 FROM REYNOLDS TO INTERSTATE 65 AND HIGHWAY
            421 FROM REYNOLDS TO MONON.

&&

EVENT NUMBER 00645

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:36 PM ESTRiver Flood WarningIWXCass, Miami, Wabash14 hr
Jan 9, 2:24 AM ESTFlash Flood WarningIWXCarroll, White12 hr
Jan 9, 11:33 AM ESTRiver Flood WarningIWXCarroll, White7 days

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.